OK--After 3 years of anxiety, hot flashes and general craziness I finally caved and decided to try some hrt. The first was BC Pills. Took about 2 and felt like I was going to climb up a wall. Couldn't go to sleep and then would only sleep about 2 hours. Felt OK after about 2 days when it got out of my system. Then we tried Prempro. Same thing. This week my new GYN (new because the old one decided most of this is in my head) gave me the Vivelle patch. Same thing. Her theory was to try a tiny bit of estrogen and take the progestin seperately and only 7 days out of the month. I told her about my past experiences and she stated she hadn't heard of estrogen making people feel all wired up. Again once I pulled the patch off I felt OK after a day or so.
So what is up with me? I thought this stuff was suppose to smooth you out and calm you down. Instead with me it's like I took a bottle of no-doze. It's not anxiety it is a true body trembling, sped up feeling.
And it definietly subsides when I stop taking the medication. Anyone else had this experience with hrt or estrogen in particular? Thanks for any replies.